# SDR CKSA97552

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727223
- Aircraft serial: 19482
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND LEVEL 2 CORROSION ON LT SIDE OF FUSELAGE AT FS990 FROM S24L TO S21L AROUND SCREW HOLES AND UNDER PANEL MEETING AREA.  REMOVED CORROSION IAW B727 SRM 51-10-6. TWO INCH BY TWO INCH AREA AT FS 990 BETWEEN STR 23 AND 24 FOUND TO BE OUT OF LIMITS IAW 53-30-1.  REPAIRED DAMAGE IAW SRM 53-30-3 FIG 3.  CORROSION TASK CARD NUMBER C53-100-02 PART 4 OF 6.  NON-ROUTINE TASK CARD NUMBER 003099.
